Over-Sensing (1438); Pacing Problem (1439); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code
Discomfort (2330)
Date of Event
06/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right atrial (ra) lead exhibited noise oversensing which caused inappropriate automatic mode switch and pocket stimulation.After discovery, programming changes were made on the rv lead.The rv lead was later capped and replaced.The patient was stable throughout.